# SDR 2008UALA03430

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,784 hours, 32,352 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307149
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH POWER OFF CARGO FIRE DETECTION PANEL LIGHTS ARE ON.  FOUND FAULTY DETECTION PANEL. REPLACED CARGO FIRE DETECTION PANEL REF MM 26-00-02. OPS CHECK GOOD.  AC OK FOR SERVICE.
